# SDR SWAA2019010727950

- Difficulty date: December 12, 2018
- Submitted: January 8, 2019
- Operation: Air carrier
- Aircraft: N269WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32526
- Aircraft time: 41,580 hours, 24,569 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 182A1500
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STABILIZER IN-SPAR RIB CRACKED AT STA 129.5, 2ND VERTICAL STIFFENER AFT.  R&R RIB IAW SRM & DWG.
